# SDR GLBA20100622J

- Difficulty date: June 21, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 29,482 hours, 36,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 273.25 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION A .75" CRACK WAS FOUND ON THE FRAME FLANGE AT F.S. 273.25 AND STRINGER 2R CUTOUT OUTBOARD OF STRINGER 2R, AND CRACKED .7" ON THE FRAME FLANGE INBOARD OF STRINGER 2R, AND A CRACK .7" I/B OF STRINGER 10R. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-036. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
